# SDR P5CA9800833

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65B9151435
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND LOOSE NR 2 ENGINE FAN COWL SUPPORT STRUCTURE AND UPPER SKIN.  REPLACED SKIN AND DOUBLER PER BOEING SRM 51-10-01.
